Jump to content

Recommended Posts

I took one dose of snri venlafaxine 50 mg for my panic disorder it relieved by chest pain and breathing difficulty after only one dose it also gave me serotonin syndrome and i stopped after that and

 

after 20 days i started feeling withdrawal symptoms i was disoriented chronic headche couldn't fall asleep alienated feeling completely suicidal so i went into ER and they diagnosed me as depression then after i was put on 50 mg of nortriptyline and .5 mg of klonopin for three months and after that i tapered off in one month

 

its been three months now im not at all gettin any withdrawal symtomps

 

iam afraid of getting delayed withdrawals from these medications becas one dose gave me unpleasent withdrawal iam afraid how will be the withdrawal of taking drugs for months

 

is it possible to get withdrawals after 6 months from stopping or after one year from stopping???

Edited by scallywag
added tags + paragraph breaks
Link to post
ShakeyJerr

Hi Gowtham -

 

I am so sorry that you are going through this. Delayed withdrawal is not uncommon among people here on SA, especially with fast tapers/cold turkey.

 

Just know that you are not alone - we are here for you for support and advice and as a place to ask questions and share your thoughts.

 

A moderator will be by soon with helpful links and some input on your situation.

 

In the meantime, I want to suggest that you practice some mindful deep breathing. It will help calm your body and help you float through the fears you are having.

 

First, sit somewhere comfortable. Sit - do not lay down.

 

Put your hand at the top of your chest and exhale, like you are sighing. This will empty your lungs properly.

 

Then put your other hand on your belly, below your ribs but above your navel. Breath deeply through your nose so that your belly expands slowly like a balloon.

 

Hold it a beat.

 

Then exhale completely through your mouth. Exhale slowly, through pursed lips. Do not just open your mouth and let the breath escape. The plan here is for controlled breathing, not hyper-ventilating.

 

Also, try not to let your fears run away with you. When you have a fear - what we refer to as "the first fear" - acknowledge it as a chemical reaction to what is happening in your body. Do not dwell on it - and do not let it start the ball rolling to a second or third fear. We call that "floating through your fear" - it comes from Dr. Claire Weekes. Google her for some more about her methods.

 

As for your depression - do not try to fight it, but do not give in to it. Again, acknowledge as a chemical reaction to what is going on. But allow yourself to cry if you feel the need. The body makes 2 kinds of tears. The "ow I stubbed my toe" tears are pretty much just water. But the deep emotional tears actually help flush the body out of the chemicals are contributing to the depression.

 

You are going to heal. You are going to make it. Take the time to affirm the good things in your life, and the inherent goodness of who you are.

 

SJ

Main thread: http://survivingantidepressants.org/index.php?/topic/14472-shakeyjerr-say-hello/

History: Prozac & Lithium from 1999 to 2003. Ended up back on after 4 months because taking a beta-blocker caused immediate depression (just 2 doses - turned out I didn't even need it; I had no other withdrawal symptoms - I might have ended up med and withdrawal-free otherwise :(). - Switched to Effexor (75mg 3/day) and Seroquel (50mg 3/day) in 2010. - Did a self-taper during 2016. - Developed Discontinuation Syndrome 02/17.

Supplements: Magnesium-Glycinate 400mg split into 4 100mg doses throughout the day. Vitamin C 500mg - once per day. Fish Oil 1360 mg (950 mg Active Omega-3) - twice per day.

I'm not a doctor. I use the internet, experience, and trial & error. Seek medical advice if necessary.

Link to post
  • Moderator Emeritus

Hi Gowtham, welcome to SA. You took nortryptiline and .5 klonopin daily for 3 months then quit? You are feeling ok with no withdrawal symptoms? 

 

 You had an adverse reaction to venlafaxine after one pill, that is different to withdrawal.  I am glad the nortryptiline and klonopin helped you to recover.  

Some people do quit without any withdrawal, usually the first time they have the anti depressants and haven't taken them for very long. 

Some people suffer withdrawal 6 months after quitting and no one can tell who is going to be affected this way. 

It is good that you only took them for 3 months and you may be fine, no one can tell. We don't usually recommend reinstating after 3 months off, and certainly not if there are no withdrawal symptoms. Enjoy your life without drugs, the more times you take them the more likely it is you will have withdrawal. 

Take good care of yourself and learn non drug ways of coping so that you will not feel the need to go back on the drugs. You are worrying about something that may not happen. SSRI and SNRI are the worst for delayed withdrawal so hopefully you will be fine. 

 

Take a look at the topics in our non drug forum, there are lots of very good threads in there that can help you to keep free of the drugs in future. 

 

Relax and enjoy being drug free. 

 

http://survivingantidepressants.org/index.php?/topic/1112-non-drug-techniques-to-cope-with-emotional-symptoms/

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy